MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6730220107
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation; additional information will be submitted once the quality investigation is completed.
 
Event or Problem Description
The user facility reported pieces of insulation were found to be missing from the device, posing the risk of a material being lost in a surgical site.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8203044
Report Number0001811755-2018-02912
Device Sequence Number233862
Product Code GEI
UDI-Device Identifier04546540695987
UDI-Public04546540695987
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6730220107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1